# SDR AALA20050708

- Difficulty date: October 19, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW  BATTERY PACK FOR OVERHEAD EMERGENCY LIGHTS ON RIGHT HAND SIDE FIRST CLASS CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY LIGHTS ON RIGHT HAND SIDE FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
